# SDR SSH2006F00000

- Difficulty date: November 27, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N9511
- Make and model: Snias AS350B2
- Aircraft serial: 1324
- Engine: Lyc LTS101600A3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ON TAKEOFF, HE INCREASED THE COLLECTIVE TO GET THE HELICOPTER LIGHT ON THE SKIDS PAUSING FOR A FEW SECONDS SO THE ROTOR RPM STABILIZED THEN CONTINUED THE TAKEOFF.  JUST ABOUT 3 FT OFF THE GROUND, MOVING FORWARD INTO FLIGHT THE LOW RPM AUDIO SOUNDED AT THAT TIME THE HELICOPTER WAS OFF THE CONCRETE PAD OVER ROUGH TERRAIN GOING DOWN SLOPE WITH THE AUDIO STILL SOUNDING.  THE PILOT QUICKLY CHECKED THE THROTTLE TO CONFIRM THAT IT WAS IN THE GATE, AUDIO STILL SOUNDING, ROTOR RPM BELOW 350.  RETURNED TO HELIPAD.  REPLACED FUEL CONTROL.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DIFFICULTIES.  (K)
